# SDR SWAA2025050554017

- Difficulty date: March 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84 LOCATED. BS 747 WL 156.1 AT AFT CARGO COMPARTMENT 2025-232270<[01] FAULT RESOLVED ON OTHER FAULT DUE TO REPAIR IS COMPLETED ON TTG8Q00ZK0SQ. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED
